Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Brown vomiting with odor, green stool. Zofran, phenergan taken. Why is this happening?

hi. my gf has been throwing up brown vomit that smells like stool. she has done this several times over the last year but always feels better in a day or so this time she will fel better then be sick again in a few hours. she had a green stool this morning and had a bm yesterday. i have given her zofran and phenergan alternately. im worried she might have a blockage? cld something else be causing her vomit to smell this way?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

As there is recurrent and persistent vomiting She should be evaluated. First get a xray abdomen in standing position to see for any partial intestinal obstruction. If it is not there then endoscopic examination is advised.

Vomitus which smell like stool may happen in intestinal or gastric outlet obstruction or may be gastrocolic or enterocolic fistula.

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Tue, 23 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor